MathSciNet Relay Station
MathSciNet bibliographic data
MR2945993 33B15 (26A48 26D20 44A10 46-02 46F12 46T20)
Qi, Feng; Luo, Qiu-Ming Bounds for the ratio of two gamma functions—from Wendel's and related inequalities to logarithmically completely monotonic functions. Banach J. Math. Anal. 6 (2012), no. 2, 132–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement